# SDR DALA2020101903399

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 74,250 hours, 31,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 - DURING INSPECTION FOUND CORROSION ON LEFT SIDE PLATE (JOINT SPICE AREA) STA 1530 AT AFT CARGO COMPARTMENT AND REPLACED PER SRM.
